![]() |
Volumn 92, Issue 6, 2004, Pages
|
Optimal Topological Test for Degeneracies of Real Hamiltonians
|
Author keywords
[No Author keywords available]
|
Indexed keywords
EIGENVALUES AND EIGENFUNCTIONS;
FUNCTION EVALUATION;
HAMILTONIANS;
MATHEMATICAL TRANSFORMATIONS;
MATRIX ALGEBRA;
PARAMETER ESTIMATION;
VECTORS;
HILBERT SPACES;
WAVE FUNCTIONS;
QUANTUM THEORY;
|
EID: 11844306245
PISSN: 00319007
EISSN: 10797114
Source Type: Journal
DOI: 10.1103/PhysRevLett.92.060406 Document Type: Article |
Times cited : (29)
|
References (22)
|